Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Note on $ \int \sb{0}\sp{\infty }e\sp{-x} J\sb{0}(\eta x/\xi )J\sb{1}(x/\xi )x{-n} dx$

Author: Henry E. Fettis
Journal: Math. Comp. 14 (1960), 372-374
MSC: Primary 33.00
MathSciNet review: 0120396
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.00

Retrieve articles in all journals with MSC: 33.00

Additional Information

PII: S 0025-5718(1960)0120396-0
Article copyright: © Copyright 1960 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia